# SDR SWAA2024053085707

- Difficulty date: May 14, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP HAS DELAMINATION AT I/B LOWER CORNER LOWER SURFACE.<[01] REMOVED L/H O/B AFT FLAP ASSY. REF AMM 27-51-22;[02] INSTALLED L/H O/B AFT FLAP. REF AMM 27-51-22. PENDING ADJUSMENT CK.;[03] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)];[04] REMOVED AND REPLACED L/H O/B AFT FLAP PER 27-51-22;[05] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #4
